# SDR IPXA2020080318508

- Difficulty date: July 19, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AJC771511
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  ACCESS IN 316 UPPER CEILING RIGHT ABOVE PNEUMATIC DUCT SUPPORT ROD HAS A VERTICAL SUPPORT ANGLE CRACKED.  REMOVED CRACKED ANGLE , FABRICATED AND INSTALLED IN AFT FUSELAGE ACCESS 316 UPPER CEILING IAW SRM 51-33-01 AND DWG AJC7715.    ( MINOR)
